everyone, thanks for the input. I will keep you posted.
The only thing going on right now that I should note is my head feels really right and like its about to explode. But I think I'm also fighting a head cold at this time too.
I have been sore at times too but then again I lift heavy weights 5-6 days a week too. Not sure if its because of the taper but I'm going to keep rolling.
I see a huge red flag....prednisone, UC, head about to explode and heavy weight lifting. Just know that prednisone can weaken parts of your body...muscles, bones, blood vessels, occular pressure, ...etc. It also increases fluid retention in the body...in areas that can cause more pressure.
Maybe lessen the weights so that you're not pushing your body/blood pressure to the limit while you're on prednisone. To me, something can "give" and then what?
You knowing the "ropes" of physical training should have an alternative while you're taking pred...but....I'm certainly not an expert..just on the outside looking in.